Double suspension d'une sphère d'homologie
Séminaire Bourbaki : vol. 1977/78, exposés 507-524, Séminaire Bourbaki no. 20  (1979), Talk no. 515, p. 169-186
@incollection{SB_1977-1978__20__169_0,
     author = {Latour, Fran\c cois},
     title = {Double suspension d'une sph\`ere d'homologie},
     booktitle = {S\'eminaire Bourbaki : vol. 1977/78, expos\'es 507-524},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {20},
     year = {1979},
     note = {talk:515},
     pages = {169-186},
     zbl = {0411.57011},
     mrnumber = {554220},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1977-1978__20__169_0}
}
Latour, François. Double suspension d'une sphère d'homologie, in Séminaire Bourbaki : vol. 1977/78, exposés 507-524, Séminaire Bourbaki, no. 20 (1979), Talk no. 515, pp. 169-186. http://www.numdam.org/item/SB_1977-1978__20__169_0/

[1] J. Cannon - Shrinking cell like decompositions of manifolds Codimension three, Preprint. | MR 541330

[2] R. Edwards - Demension theory I. Geometric topology, Lecture Notes in Math., 438 (1975), Springer-Verlag | MR 394678 | Zbl 0324.57004

[3] R. Edwards - Approximating certain cell like maps by homeomorphisms, Preprint.

[4] W. Hurewicz and H. Wallman - Dimension theory, Princeton Maths. series, vol. 4, 1941, Princeton Univ. Press. | MR 6493 | Zbl 0060.39808

[5] R. Kirby and L. Siebenmann - Foundational Essays on topological manifolds, smoothings and triangulations, Princeton Univ. Press.1977. | MR 645390 | Zbl 0361.57004

[6] R. Lacher - Cell-like mappings and their generalizations, Bull. Amer. Math. Soc., 83 (1977), 495-553. | MR 645403 | Zbl 0364.54009

[7] D. Mac-Millan - A criterion for cellularity in a manifold, Ann. of Math., 79(1964), 327-327. | MR 161320 | Zbl 0117.17102

[8] A. Marin and Y. Visetti - A general proof of Bing's shrinkability criterion, Proc. Amer. Math. Soc., 53 (1975), 501-507. | MR 388319 | Zbl 0326.54011

[9] L. Siebenmann - On detecting euclidean spaces homotopically among topological topological manifolds, Inventionnes Math., 6 (1968), 245-261. | MR 238325 | Zbl 0169.55201

[10] L. Siebenmann - Are non-triangulable manifolds triangulable ? Topology of Manifolds, Markham Chicago, (1970), 77-84. | MR 271956 | Zbl 0297.57012

[11] L. Siebenmann - Approximating cellular maps by homeomorphisms, Topology 11 (1972), 271-294. | MR 295365 | Zbl 0216.20101